# SDR DALA2022042202831

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 EXCESSIVE CORROSION: FLOOR STRINGER (Z) FROM STA 1470 TO STA 1480, ON RBL 7.55 AT AFTER CARGO COMPARTMENT ,IT'S OUT OF LIMITS IN REFERENCE TO NRC 246. CORRECTIVE ACTION: SUMMARY OF NRC 00489 FLOOR STRINGER FROM STA 1470 TO STA 1480, ON RBL 7.55 AT AFTER CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2203513)
